Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 357, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:13 AM CDT for Franklin County, Gasconade County, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 12:13 AM CDT (05:13 UTC)
- Expired
- Jun 19, 2011, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:33 AM CDT | HAIL 0.25 | Owensville, MO | |
| Jun 19, 12:45 AM CDT | HAIL 1 | 1 Ne Rosebud, MO | SLIGHTLY LARGER THAN QUARTERS |
| Jun 19, 12:45 AM CDT | HAIL 1.25 | Rosebud, MO | HAIL LASTED APPROXIMATELY 8 MINUTES. |
| Jun 19, 12:47 AM CDT | HAIL 0.75 | Rosebud, MO | HAIL LASTED ABOUT 5 MINUTES |
| Jun 19, 12:53 AM CDT | HAIL 0.25 | 8 S New Haven, MO | SPOTTER REPORTS PEA SIZE HAIL AND HEAVY RAIN 8 MILES SOUTH OF NEW HAVEN |
| Jun 19, 12:55 AM CDT | HAIL 1.25 | Rosebud, MO | HAIL LASTED APPROXIMATELY 8 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS53 KLSX 190513
SVRLSX
MOC071-073-190600-
/O.NEW.KLSX.SV.W.0357.110619T0513Z-110619T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 100 AM CDT
* AT 1210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT STERLING...OR 7 MILES NORTHWEST OF OWENSVILLE...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
OWENSVILLE...DRAKE...ROSEBUD...GERALD...BEAUFORT...LESLIE...NOSER
MILL...LYON AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 9103 3857 9102 3824 9101 3830 9164
3853 9164
TIME...MOT...LOC 0513Z 268DEG 35KT 3843 9154
WIND...HAIL 60MPH 1.00IN
$$
CVKING4 follow-up statements
966
WWUS53 KLSX 190524
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT SUN JUN 19 2011
MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1224 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DRAKE...OR 6 MILES NORTH OF OWENSVILLE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ROSEBUD...GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND
STANTON. THIS ALSO INCLUDES THE LOST VALLEY LAKE RESORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 9103 3857 9102 3824 9101 3830 9164
3853 9164
TIME...MOT...LOC 0524Z 265DEG 23KT 3844 9146
WIND...HAIL 60MPH 1.50IN
$$
CVKING160
WWUS53 KLSX 190530
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 AM CDT SUN JUN 19 2011
MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1230 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DRAKE...OR 7 MILES NORTHEAST OF OWENSVILLE...MOVING EAST AT 25 MPH.
STORM SPOTTERS REPORT GOLF BALL SIZE HAIL WITH THIS STORM IN
GASCONADE COUNTY.
LOCATIONS IMPACTED INCLUDE...
GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3833 9158 3854 9153 3859 9103 3857 9102
3824 9101
TIME...MOT...LOC 0530Z 265DEG 23KT 3844 9141
WIND...HAIL 60MPH 1.75IN
$$
CVKING293
WWUS53 KLSX 190537
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 AM CDT SUN JUN 19 2011
MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1237 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1235 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GERALD...OR 10 MILES NORTHEAST OF OWENSVILLE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
GERALD...BEAUFORT...LESLIE...NOSER MILL...LYON AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3832 9151 3855 9144 3859 9103 3857 9102
3824 9101
TIME...MOT...LOC 0537Z 258DEG 24KT 3845 9136
WIND...HAIL 60MPH 1.75IN
$$
CVKING781
WWUS53 KLSX 190547
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CDT SUN JUN 19 2011
MOC071-073-190600-
/O.CON.KLSX.SV.W.0357.000000T0000Z-110619T0600Z/
FRANKLIN MO-GASCONADE MO-
1247 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF NEW HAVEN TO
GERALD TO ROSEBUD...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...LYON...LESLIE AND NOSER MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3832 9151 3855 9144 3859 9103 3857 9102
3833 9101
TIME...MOT...LOC 0548Z 254DEG 26KT 3857 9130 3846 9128
3837 9137
WIND...HAIL 70MPH 1.75IN
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:04 AM CDT, 9 minutes earlier.
Area forecast discussion, Jun 19, 12:04 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 19 2011
.DISCUSSION...
/355 PM CDT SAT JUN 18 2011/
IN THE AFTERMATH OF OUR LATEST MCS...A BOUNDARY HAS BEEN LAID OUT
OVER SERN KS INTO SWRN MO...CURVING SEWD THRU SERN MO AND FAR SRN
IL. EXPECT A NEW MCS TO FORM EARLY THIS EVENING OVER IN SERN KS AND
WILL THEN EXPAND/TRACK EWD THRU CNTRL/SRN MO AND INTO SRN IL...
ESPECIALLY S OF I-70 FROM LATE EVENING THRU THE OVERNIGHT. SEVERE
POTENTIAL WILL EXIST ONCE AGAIN VERY SIMILAR TO LAST NIGHT. GIVEN
THE REPETITIOUS NATURE OF HEAVY RAINFALL THE PAST COUPLE OF DAYS
(MAY NEED TO START NAMING THESE THINGS AGAIN)...ESPECIALLY AROUND
THE I-70 CORRIDOR...THIS AREA IS PRONE FOR FLASH FLOODING IF ANOTHER
HEAVY RAINFALL PRODUCING MCS MOVES THRU. HAVE ISSUED A FFA TO COVER
THE CNTRL/SRN TWO-THIRDS OF THE FA UNTIL 12Z.
SYNOPTIC WRMFNT APPEARS TO ALREADY BE N OF THE FA...BUT BOUNDARIES
CONTINUE TO BE LAID OUT TO OUR S THAT ACT AS EFFECTIVE WRMFNTS. THIS
IS EXPECTED TO CEASE PERHAPS ON SUNDAY AFTERNOON/EVENING AS MUCH
WARMER AND CAPPED AIR BUILDS IN DURING THIS TIME WHICH IS EXPECTED
TO BRING AN END TO THESE NIGHTLY MCS. HAVE CONSERVATIVELY FCSTD LOW
90S FOR SUNDAY IN ANTICIPATION OF THIS CAPPED AIR BUILDING IN FOR
MOST LOCATIONS...ALTHOUGH DID MAINTAIN LOW POPS FOR THE NERN FA AS
THE BOUNDARIES PUSH TO THE NE.
MONDAY SHOULD BE HOT AND CAPPED. APPROACH OF SYNOPTIC CDFNT LATE
MONDAY NIGHT AND TUESDAY WILL BEGIN TO BREAK DOWN THIS CAP AND
UNLEASH ADDITIONAL ROUNDS OF TSRA.
FOR THE EXTENDED PERIOD (TUESDAY NIGHT - SATURDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON MASS FIELDS DURING THIS PERIOD...WITH H500
LO OVER THE UPPER MS VALLEY TO START THE PERIOD...AND THIS WILL
SLOWLY WORK ITS WAY E AND GIVE WAY TO NWLY FLOW FOR FRIDAY AND
SATURDAY. AT THE SFC...THE SLOW MOVING UPR LEVEL LO WILL ONLY NUDGE
ALONG THE CDFNT OVER FAR WRN MO ON TUESDAY NIGHT AND GET IT THRU
MUCH IF NOT ALL OF OUR REGION BY LATE WEDNESDAY NIGHT OR THURSDAY
MORNING. THIS WILL RESULT IN SOME DEEP...YET WEAK...CYCLONIC FLOW
FOR MUCH OF THE DAY ON THURSDAY BEFORE RIDGE BUILDS IN THURSDAY
NIGHT THRU FRIDAY NIGHT. RETURN FLOW ALREADY BEGINNING TO WANT TO
MOVE BACK IN BY SATURDAY...AND THIS SHOULD BE EXPECTED BEING THAT IT
IS SUMMER AND THE DOMINANT LO LEVEL FLOW SHOULD HAVE A S COMPONENT.
NEEDLESS TO SAY...IT APPEARS OUR WET PATTERN WILL NOT CHANGE WITH
PERSISTENT TSRA CHCS THRU WEDNESDAY NIGHT UNTIL THE CDFNT GETS
THRU..BUT WE MAY ALSO SEE SOMETHING MORE ISOLATED IN COVERAGE
DEVELOP IN THE WAKE ON THURSDAY WITH THE WEAK CYCLONIC FLOW AND
COOLER UPPER LEVELS. OUR ONE DRY DAY WILL PROBABLY BE FRIDAY BEFORE
RAIN CHCS RETURN ON SLOWLY NEWD ADVANCING WRMFNT ON SATURDAY. THE
FRONT APPEARS IT WILL ONLY BE SLOWLY ADVANCING AS MODELS ARE RATHER
HESITANT AT GIVING US AN ASSERTIVE UPPER RIDGE AND THE LACK OF THIS
FEATURE MEANS THAT FRONTAL BOUNDARIES WILL TEND TO LINGER OVER OUR
AREA OFFERING MANY OPPORTUNITIES FOR RAIN.
TES
&&
.AVIATION...
/1143 PM CDT SAT JUN 18 2011/
LATEST SURFACE ANALYSIS SHOWS OUTFLOW BOUNDARY EXTENDING FROM
EAST CENTRAL KANSAS THROUGH SOUTHEAST MISSOURI AND INTO WEST
CENTRAL TENNESSEE. WEAK COLD FRONTAL BOUNDARY EXTENDING FROM SOUTH
CENTRAL IOWA THROUGH EAST CENTRAL KANSAS AND SOUTHWEST TO SURFACE
LOW CENTER OVER NORTH CENTRAL OKLAHOMA. SCATTERED STRONG TO SEVERE
THUNDERSTORMS CONTINUE FROM WEST CENTRAL MISSOURI THROUGH PARTS
OF CENTRAL MISSOURI. SECOND STRONGER CLUSTER OF SEVERE STORMS OVER
SOUTHWEST MISSOURI WILL CONTINUE TO MOVE EASTWARD WITH TIME OVER
SOUTH CENTRAL MISSOURI.
SPECIFICS FOR KSTL...WIDELY SCATTERED THUNDERSTORMS WILL BE MOVING
INTO THE STL AREA AT 0600 UTC. STRONGER STORMS OVER CENTRAL
MISSOURI EXPECTED TO MOVE INTO STL AREA AFTER 0700 UTC. SURFACE
GUSTS POSSIBLE UP TO 40 KTS WITH SOME OF THESE STORMS. ADDITIONAL
CLUSTERS OF STORMS FURTHER INTENSIFYING OVER WEST CENTRAL MISSOURI
AT THIS TIME WILL MERGER AND BECOME AN ORGANIZED CONVECTIVE
COMPLEX POTENTIALLY EVOLVING INTO A BOWING STRUCTURE DURING THE
NEXT 2 TO 3 HOURS. SURFACE WIND GUSTS WITH THE MCS MAY AGAIN REACH
HP TO 40 KTS.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST. CHARLES MO-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 4:07 PM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT SAT JUN 18 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 407 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH THE POTENTIAL FOR VERY HEAVY RAINS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THIS PRODUCT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS IS EXPECTED TO SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS ON SUNDAY AND SUNDAY NIGHT. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN SUNDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY TONIGHT. IN ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING OR RAINFALLS IN EXCESS OF ONE INCH. TES
In the hours before
Local storm report, Jun 18, 10:11 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL FULTON 38.85N 91.95W
06/18/2011 M0.25 INCH CALLAWAY MO TRAINED SPOTTER
STARTED AT 10 PM.
&&
KARLZLocal storm report, Jun 18, 11:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM HAIL 6 SSE COLUMBIA 38.87N 92.29W
06/18/2011 M0.50 INCH BOONE MO LAW ENFORCEMENT
REPORT RELAYED BY BOONE COUNTY SHERIFF OFFICE
&&
KANOFSKYLocal storm report, Jun 18, 11:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL BOWLING GREEN 39.34N 91.20W
06/18/2011 E0.25 INCH PIKE MO TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Jun 18, 11:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM HAIL BOWLING GREEN 39.34N 91.20W
06/18/2011 M1.75 INCH PIKE MO LAW ENFORCEMENT
DEPUTIES REPORTED GOLF BALL SIZE HAIL IN BOWLING GREEN
&&
KANOFSKYLocal storm report, Jun 18, 11:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM HAIL JEFFERSON CITY 38.57N 92.19W
06/18/2011 M0.25 INCH COLE MO TRAINED SPOTTER
&&
KANOFSKYLocal storm report, Jun 19, 12:06 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL 5 SE LINN 38.43N 91.78W
06/19/2011 M0.25 INCH OSAGE MO TRAINED SPOTTER
ALSO HAS RECEIVED 2 INCHES OF RAIN THIS EVENING.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Moniteau | 49 min |
| Jun 18, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 66 min |
| Jun 18, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 46 min |
| Jun 18, 9:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 37 min |
| Jun 18, 10:11 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 37 min |
| Jun 18, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 25 min |
| Jun 18, 10:36 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 39 min |
| Jun 18, 10:53 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 8 hr |
| Jun 18, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 36 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 46 min |
| Jun 18, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 40 min |
| Jun 18, 11:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 32 min |
| Jun 18, 11:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 50 min |
| Jun 19, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 53 min |
| Jun 19, 1:08 AM CDT | Severe Thunderstorm Warning | LSX | Franklin | 32 min |
| Jun 19, 1:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 39 min |
| Jun 19, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 46 min |
| Jun 19, 2:07 AM CDT | Severe Thunderstorm Warning | LSX | Lewis | 33 min |
| Jun 19, 2:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 50 min |
| Jun 19, 2:28 AM CDT | Tornado Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 47 min |
| Jun 19, 2:36 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 39 min |
| Jun 19, 2:39 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 36 min |
| Jun 19, 2:56 AM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 34 min |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 60 min |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 11 hr |
| Jun 19, 10:10 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 11 hr |
| Jun 19, 2:48 PM CDT | River Flood Warning | LSX | Lewis | 68 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.